# SDR CA000621040

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: Ground Ac
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL IN OTTAWA, GROUND AIR CONDITIONING CONNECTION DOOR FOUND MISSING. NEW DOOR INSTALLED AND OPERATION CHECKED SERVICEABLE.
